# SDR QXEA210600677

- Difficulty date: March 9, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, LEFT HAND NACELLE, INBOARD SIDE, DRAG ANGLE INSIDE NACELLE AT REAR SPAR IS CRACKED ACROSS ONE RIVET.  REPAIRED IAW RD 8-57-1053, ISS 2.
